Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can high dosage of klonopin lead to hypomania?

Posted by SLS on December 7, 2008, at 12:37:48

In reply to Re: Can high dosage of klonopin lead to hypomania? mike1975, posted by azalea on December 6, 2008, at 21:17:35

> > Right now I am taking 3mg of klonopin. Some people told me that I look excited ana agitated. Could klonopin cause it? I thought it should be more sedating type of medicine.

Probably benzodiazepine-induced behavioral disinhibition. Very likely, actually.


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:867125
URL: http://www.dr-bob.org/babble/20081204/msgs/867255.html